# SDR 20001127AP006

- Difficulty date: July 16, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N565EA
- Make and model: Cvac 440
- Aircraft serial: 399
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Spring
- Part number: 3408400017
- Condition: Weak
- Location: Row 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT WINDOW ROW 3 LEFT POPPED OUT AFTER DEPRESSURIZATION ON LANDING.  REPLACED LATCH SPRING, REPOSITIONED EXTERIOR HANDLE SEAL, LUBED ALL MECHANISMS AND SEALS.  INSPECTED, RE-RIGGED, PULL FORCE TESTED, AND RE-INSTALLED WINDOW IAW CONVAIR SB 53-7.  (M)
